# SDR 20000626SH012

- Difficulty date: May 22, 2000
- Submitted: June 26, 2000
- Operation: General aviation
- Aircraft: N741MA
- Make and model: Mtsbsi MU2B26A
- Aircraft serial: 355SA
- System (JASC): 2437 · DC Indicating System
- Part: Wire
- Condition: Chafed
- Stage of operation: NR
- How discovered: V
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED TO MAINTENANCE THAT THE LEFT AMP GAUGE WENT TO ZERO AMPS, BUT LEFT GENERATOR STAYED ON-LINE.  INVESTIGATION REVEALED CHAFED WIRE BUNDLE IN LEFT MIB AT GROUND ATTACH POINT E253.  REPAIRED 7 CHAFED WIRES AND PROTECTED AS NEEDED.  SYSTEM OPS CHECKED SATISFACTORY.  (X)
